# SDR DL72E953943

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163234
- Condition: Cracked
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MID FLAP DURING HMV INSPECTION FOUND A CRACKED AFT SPAR CORD 19 INCHES FROM I/B END AND A CRACKED DOUBLER 37 INCHES FROM I/B END.  REPAIRED PER M/M 57-52-0 NRC38851 (2) AFT SPAR CORD WAS CRACKED 41 INCHES FROM O/B END.  REPAIRED PER M/M 57-52-0.  NRC 8852.
